# SDR TRBA2010090

- Difficulty date: July 28, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- Aircraft time: 33,353 hours, 37,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Part serial: 567
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL LIGHTS OUT ON FLOOR PATH EMERGENCY LIGHTING. R & R EMERGENCY LIGHT POWER SUPPLY AND BATTERY IAW MM JIC 33-51-21-RAI-10000.  OPS CHECK OK IAW 33-50-00-OPT-10000 (61WL).
